# SDR SIMA200532902

- Difficulty date: November 17, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fr 52
- Part time: 8,374 hours, 7,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R WAS FOUND TO BE CHAFED AT FRAME 52.  BLENDED AND TREATED THE CHAFED AREA WITH EA934.  FABRICATED A REPAIR ANGLE AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
